MathSciNet Relay Station
MathSciNet bibliographic data
MR308444 (46 #7558) 32F15 (32D05)
Henkin, G. M. Continuation of bounded holomorphic functions from submanifolds in general position in a strictly pseudoconvex domain. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 540–567.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement